The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 9 Issue 2

Volume 9, Issue 2, 2012

 

Art No.
 
Title Author (s)

1

Some Distortion and Other Properties Associated with a Family of the n-Fold Symmetric Koebe Type Functions

H. M. Srivastava, N. Tuneski and E. Georgieva-Celakoska

2

Further Bounds for Two Mappings Related
to the Hermite-Hadamard Inequality

 

S. S. Dragomir and I. Gomm

3

Szeg÷ Limits and Haar Wavelet Basis

 

M. N. N. Namboodiri and S. Remadevi

4

Solution of Inequalities with Power-Exponential Functions by Cţrtoaje

 

M. Hisasue

5

Positive Solutions to a System of Boundary Value Problems for Higher-Dimensional Dynamic Equations on Time Scales

 

I. Y. Karaca

6

On Some Relations Among the Solutions of the Linear Volterra Integral Equations

 

Ismet Ozdemir and Faruk Temizer

7

Expected Utility with Subjective Events

 

J. Gyntelberg and F. Hansen

8

A One-Line Derivation of the Euler and Ostrogradski Equations

 

Olivier de La Grandville

9

On Convergence Theorems of an Implicit Iterative Process with Errors for a Finite Family of Asymptotically quasi I-nonexpansive Mappings

 

F. Mukhamedov and M. Saburov

 

10

Harmonic Functions with Positive Real Part

 

S Yalšin

 

11

Unital Compact Homomorphisms Between Extended Analytic Uniform Algebras

 

D. Alimohammadi and M. Mayghani

12

Traub-Potra-Type Method for Set-Valued Maps

 

Ioannis K. Argyros and Sa´d Hilout

13

Some Functional Inequalities for the Geometric Operator Mean

 

M. Raissouli

 


ę 2004-2015 Austral Internet Publishing